Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had chlymidia. Got treated, prescribed zithromax. having clear fluid on penis with tingling sensation in urethra. Cause?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hello about 2 months ago I tested positive for chlymidia I got it treated right away the doctor prescribed me a gram dose of something called Zithromax if that's the correct spelling I took this just once and after about a week the small clear fluid at the tip of my penis and the tingling sensation in my urethra all went away 2 months later I was in the bathroom and I looked down and the same clear fluid was back again I have no tingling sensation in my urethra I have a very very small amount of burning when I urinate and I have burning while ejaculating could my std have came back? Is it something else? Wondering what it is?....thanks
Posted Tue, 28 May 2013 in General Health
Answered by Dr. Srikanth Reddy 2 hours later
Thanks for choosing health care magic.
Kindly provide a few more details to help you serve better.
1. Are you having any frequency of urination?
2. Any investigations this time?
3. And history of unptotected sex?
4. Do you have diabetes or any other medical history.
Hope to hear from you.
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor